Skip to main content

Research Repository

Advanced Search

New non-arithmetic complex hyperbolic lattices

Deraux, Martin; Parker, John R.; Paupert, Julien


Martin Deraux

Julien Paupert


We produce a family of new, non-arithmetic lattices in TeX. All previously known examples were commensurable with lattices constructed by Picard, Mostow, and Deligne–Mostow, and fell into nine commensurability classes. Our groups produce five new distinct commensurability classes. Most of the techniques are completely general, and provide efficient geometric and computational tools for constructing fundamental domains for discrete groups acting on the complex hyperbolic plane.


Deraux, M., Parker, J. R., & Paupert, J. (2016). New non-arithmetic complex hyperbolic lattices. Inventiones Mathematicae, 203(3), 681-771.

Journal Article Type Article
Acceptance Date Apr 17, 2015
Online Publication Date May 8, 2015
Publication Date Mar 1, 2016
Deposit Date Apr 21, 2015
Publicly Available Date May 8, 2016
Journal Inventiones Mathematicae
Print ISSN 0020-9910
Electronic ISSN 1432-1297
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 203
Issue 3
Pages 681-771
Related Public URLs


You might also like

Downloadable Citations